MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that there was a pressure sensor autozero failed alarm.The device was reported to be in use at the time of the reported problem.No patient or user harm reported.A patient was admitted on (b)(6) 2026 with a diagnosis of chronic obstructive pulmonary disease (copd), accompanied by an acute lower respiratory tract infection, and with a history of "recuring coughing and expectoration accompanied by shortness of breath for over 20 years, with an exacerbation lasting more than half a month." on (b)(6) 2026, following a physician's orders, the assigned nurse initialed use of the non-invasive ventilation support with a v60 to treat the type 2 respiratory failure.Prior to use on the patient, a routine inspection of the non-invasive ventilator was conducted; the device appeared physically intact, its labeling was clear, and it remained within its valid service life.Upon powering on the device, the screen displayed a message: "ventilator not working, 1007: machine and proximal pressure sensor failure." the machine then alarmed for check vent: machine pressure sensor autozero failed.The event was reported to the head nurse, and a backup non-invasive ventilator was substituted.The replacement device passed its power-on self-test without issue and was placed into use.This investigation is ongoing.
 
Additional Manufacturer Narrative
A good faith effort (gfe) response was received from the authorized service provider (asp) on (b)(6) 2026.The asp did not provide the diagnostic report (drpt) from the time of the event.It was clarified that the device use at the time of the event was outside of use, prior to use on a patient.The asp stated that the customer hired a third party to repair the device.The repair work is still ongoing.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25217418
Report Number2518422-2026-113061
Device Sequence Number10073369
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer05/20/2026
06/02/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date05/21/2026
06/04/2026
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown